4 posts in this topic

I have had OCD from past 2 years. I went to a psychiatrist and he prescribed medication but I found out since eating antidepressants from past 2 years had made me addictive to them .Recently I have been trying Letting go ,Optimism , Holistic thinking without using medicine and it is feeling little better.However I have sad dreams during my sleep from last three nights .What to do ?

Share this post


Link to post
Share on other sites

Posted (edited)

@Rishabh R You have to reduce no more than 10% of the drug at a time and wait no less than 4 weeks after every reduction.

Every redaction has to be 10% of the last dose (not the original) so the reductions have to exponentially get smaller.

If it will be ok, you may try to reduce the holding time.

What the drug's name?

Edited by Nivsch

💊OFF Antidepressants 2020-2023. It takes years because of complicated compensatory changes your body and brain do. 🚫Don't believe doctors say to you its your "disease" back. Just taper slowely enough! 🥝Your body & brain are way more complicated than how western medicine grasps them. Respect them.

Share this post


Link to post
Share on other sites

Drugs name is Praxet,Arpizol and Kiviprid

Share this post


Link to post
Share on other sites

Posted (edited)

2 hours ago, Rishabh R said:

Drugs name is Praxet,Arpizol and Kiviprid

Ok you have to reduce only one drug at a time. The first drug to reduce has to be the accelerator one (paxxet) to make the sedative ones (ariprizol, kiviprid) to function as a buffer from the withdrawal symptoms from paxxet.

Start with it, But not without guidance from the site survivingantidepressants.com. open a user there its an exellent site.

Also try to do it with a doctor.

BUT - in every collision between the reduction phase the doctor will offer and the phase the site will offer (max 10% for every 4 weeks) you must choose the slower one.

Also know that nutrition is a crucial ingredient in the succes if the process and for that I recommend you the site "the withdrawal project" and the chapter "the role of nutrition during psychiatric drugs withdrawal".

 

Edited by Nivsch

💊OFF Antidepressants 2020-2023. It takes years because of complicated compensatory changes your body and brain do. 🚫Don't believe doctors say to you its your "disease" back. Just taper slowely enough! 🥝Your body & brain are way more complicated than how western medicine grasps them. Respect them.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now